In this paper, the exact expressions as well as recurrence relations for single and product moments of the generalized lower record values from generalized inverse Weibull distribution are obtained. Further, the characterization of the given distribution is carried out through recurrence relations and conditional moment.
Alam, M. , Khan, R. and Athar, H. (2022). Moment properties of lower record values from generalized inverse Weibull distribution and characterization. Journal of Mathematical Modeling, 10(1), 93-106. doi: 10.22124/jmm.2021.15860.1387
MLA
Alam, M. , , Khan, R. , and Athar, H. . "Moment properties of lower record values from generalized inverse Weibull distribution and characterization", Journal of Mathematical Modeling, 10, 1, 2022, 93-106. doi: 10.22124/jmm.2021.15860.1387
HARVARD
Alam, M., Khan, R., Athar, H. (2022). 'Moment properties of lower record values from generalized inverse Weibull distribution and characterization', Journal of Mathematical Modeling, 10(1), pp. 93-106. doi: 10.22124/jmm.2021.15860.1387
CHICAGO
M. Alam , R. Khan and H. Athar, "Moment properties of lower record values from generalized inverse Weibull distribution and characterization," Journal of Mathematical Modeling, 10 1 (2022): 93-106, doi: 10.22124/jmm.2021.15860.1387
VANCOUVER
Alam, M., Khan, R., Athar, H. Moment properties of lower record values from generalized inverse Weibull distribution and characterization. Journal of Mathematical Modeling, 2022; 10(1): 93-106. doi: 10.22124/jmm.2021.15860.1387